MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD003
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: on 7/30/25, i received information that three instances have occurred of our cd003 bag breaking at the "[hospital]".I went there today, and the following information was provided.Although the information is not complete, i wanted to communicate it right away.I will be there again tomorrow to continue finding out information.Date: sometime in june product: cd003 or cd001- the hospital was unsure but will look to see if they have the report.Surgeon: possibly dr."[name]" incident: string broke off during removal with the specimen.The bag was accidentally left in the patient.The bag was removed at a later date.Additional information received on 12aug2025 by account manager via email: as of right now, there is not additional information for me to share.I am continuing to pursue answers for the questions below.I will keep you posted.Intervention: the bag was removed at a later date.Patient status: no patient injury indicated.
 
Event or Problem Description
Procedure performed: ni event description: on (b)(6) 25, i received information that three instances have occurred of our cd003 bag breaking at the hospital.I went there today, and the following information was provided.Although the information is not complete, i wanted to communicate it right away.I will be there again tomorrow to continue finding out information.Date: sometime in june product: cd003 or cd001- the hospital was unsure but will look to see if they have the report.Surgeon: possibly dr.Name incident: string broke off during removal with the specimen.The bag was accidentally left in the patient.The bag was removed at a later date.Additional information received on (b)(6) 2025 by account manager via email: as of right now, there is not additional information for me to share.I am continuing to pursue answers for the questions below.I will keep you posted.Additional information provided by medsun uf/ importer report # 2300530000-2025-8023 received on(b)(6) 2025: describe the event or problem: surgery performed "[date redacted]" - removal of gastric foreign body re-exploration surgery performed date redacted - 6 days after surgery - discovery of 5 mm endocatch bag in the abdomen missing black string patient info: 30 years old event date: june 2025 cd003 lot# 1551450 single-use device that was not reprocessed and reused on a patient device was not serviced by a third-party servicer device is not available for evaluation intervention: the bag was removed at a later date patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event, it is likely that the reported event was caused by user error.The instructions for use (ifu) provides instructions for removal of the inzii retrieval system, trocar cannula, and specimen retrieval bag as well as how to remove the specimen bag separately from introducer sheath and rod.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is to follow up medsun report # (b)(4).Correction: section h6 clinical code has been updated to 2687 (foreign body in patient) and the device code has been updated to 2907 (detachment of device or device component).

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22919478
Report Number2027111-2025-00733
Device Sequence Number13203613
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Device Lot Number1551450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexUnknown